# SDR UPS06446589

- Difficulty date: March 10, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 65B1054124
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIR CONDITIONING BAY LT FAIRING SUPPORT UPPER SURACE FLOATING NUT AREA HAS SURFACE CORROSION AT STA 1047 LBL 57 TO LBL 80.  CORROSION BLEND OUT 0.058" BY 1.5" BY 3" EXCEED SRM LIMIT.  BS 1047 LBL 57 TO LBL 80 FAIRING SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND SRM 51-30-02.
